Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Tetanus shot for a tack puncture on skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   ok two days ago me and a couple friends were cleaning out a shed and i steped on a tack. the tack went through my shoe and punctured my skin but it only bled a little bit. i dont know when the last time i had a shot but i looked up info and it said signs of an infection are back leg and arm spasms and so far i have just been sore in those areas i need to know if i have an infection
Doctor :   hi
User :   hi
User :   could you please answer my question
User :   the tack was not rusty.
Doctor :   yes
User :   so i do have an infection?
Doctor :   yes u need to get tetanus shot
Doctor :   if ur last shot was 6 months back
Doctor :   within 72 hours of prick
User :   what would happen if i dont
Doctor :   i mean injury in u r case
Doctor :   then u can get tetanus
Doctor :   it is possibility

User :   do i need a shot
Doctor :   yes u need to get
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor